# SDR USAA920080900

- Difficulty date: April 8, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 873-895
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C21- THREE 3 CRACKS ON FUSELAGE SKIN AT BS 873-895, STR 24R-STR 25R.  INCORPORATED INTO 1.  REPAIR IAW SRM 53-00-01-2R31 FIG 201.
